MAUDE Adverse Event Report: SMITHS HEALTHCARE MANUFACTURING S.A. DE C.V. PORTEX EXPANDABLE ADULT CIRCUIT; FILTER, BACTERIAL, BREATHING-CIRCUIT

SMITHS HEALTHCARE MANUFACTURING S.A. DE C.V. PORTEX EXPANDABLE ADULT CIRCUIT; FILTER, BACTERIAL, BREATHING-CIRCUIT
Catalog Number C45031682D-NL
Medical Device Problem Codes Material Puncture/Hole (1504); Gas/Air Leak (2946)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/05/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.
 
Event or Problem Description
It was reported the anesthesia repeatedly failed the leak check.A pin sized hole was found in the machine circuit which might negatively impacted the patient and impaired ventilation.This happened again after exchange for a new circuit.The event was found before starting the therapy.There was no patient harm/adverse event reported.
 
Additional Manufacturer Narrative
H6: evaluation codes update.One device was received for investigation.The device was visually inspected and functionally tested.The complaint of hole in circuit can be confirmed.The probable cause is unknown.A device history record (dhr) review reported no discrepancies or non-conformances during the manufacturing of the reported lot number.

Brand Name
PORTEX EXPANDABLE ADULT CIRCUIT
Common Device Name
FILTER, BACTERIAL, BREATHING-CIRCUIT
Manufacturer (Section D)
SMITHS HEALTHCARE MANUFACTURING S.A. DE C.V.
ave calidad no. 4, parque
tijuana 22425
Manufacturer Contact
reed covert
6000 nathan ln n
minneapolis, MN 55442
2247062300
MDR Report Key21741397
Report Number3012307300-2025-03586
Device Sequence Number9001744
Product Code CAH
UDI-Device Identifier15019315089381
UDI-Public(01)15019315089381(17)271120(10)6072481
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
UNKNOWN
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 05/19/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberC45031682D-NL
Device Lot Number6072481
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/04/2025
Supplement Date Received by Manufacturer04/25/2025
Initial Report FDA Received Date04/01/2025
Supplement Report FDA Received Date05/19/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/20/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown